# SDR ABXA9600406

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: T-Cap
- Part number: 9919369502
- Condition: Corroded
- Location: Ws 58.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS WHILE COMPLYING WITH AD 90-18-03; SB 57-98 OF THE RIGHT WING MAIN FRAME T-CAP, FOUND NUMEROUS CORRODED FASTENERS, GOUGES AND CORROSION ON THE T-CAP BETWEEN STRINGERS 11 THROUGH 19 AND 21 TO 22.  CLEANED AND TREATED CORROSION ON THE T-CAP IAW SB 57-98 AND DC-9 SRM 51-30-5.  COMPLIED WITH ULTRASONIC INSPECTION OF WING PLANKS PER SB 57-98.  NO CORROSION THINNING OF WING SKIN NOTED.
